# SDR SWAA2024051571742

- Difficulty date: April 7, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 695 RBL 24.75 AT CENTER WING BOX 2024-253194<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; PROCESS PID CONTROLLER P/N AE-31448 DUE DATE 20 JUL 24.;[02] REPLACED ANGLE LOCATED STA 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED ANGLE LOCATED STA 695 RBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET: 6 REV: A SEE INDIVIDUAL SIGNS OFF BELOW.
